Pregabalin withdrawal and hallucinations getting worse!

My skin is now raw, blistered and swollen. Lost a tooth this morning. Docs offered me dermovate (which I react badly 2, great how these docs listen 2 us aint it Sher). I would have got off this bus years ago if I wasn't the type that refuses 2 give up. I want to learn to B a real cantankerous old bat (just like Diana on Waiting for God). Thats my life ambition!!

Hubby says that I'm a real pain in the a**e, so I must b doing it right.

Lo 2 Sher my partner in fruitcake! Take care and love 2 all.

Jane. XXX

12 Replies

  • But why is the doctor offering only painkiller, isn't there anything else for calming your symptoms down? It sounds horrendous!

  • Amitryptyline. It puts me up there with the fairies for a few hours. And, yes, horrendous isn't the word for it. Still, if I didn't get bad luck I'd have no luck at all, so I should b grateful. Life's a bitch. I've decided that my brain is going 4 a ride 2 the seaside today and leave this lot behind!

    Long live Harvey & Rabbit! Yeah!

    Love J. XX

  • Do whatever you can to help yourself. Remember you deserve it!!!

  • Go on living clay...

  • write her for healing. Do it without. Chemicals....

  • Thanks! J. XX

  • I am all for a holistic approach to healing but would graciously like to point out that lupus still kills and with symptoms that severe it sounds as if this lovely lady needs a thourough review of her medication by a lupus specialist. Healing in addition would be lovely Im sure but we need to get the basics sorted first...

  • I have a load of horrendous side effects, firstly when I was taking the pregabalin and now I have been completely off it for coming up 3 months, the hallucinations are the worst, I can cope with the other stuff. Its the night terrors and other things are from the withdrawal. I have to bear with it for (how long is a piece of string), as long as it takes. No 1 knows. Cos I was on it for years, it could be? ............ who knows, differant people, differant times. I'm already on plaquenil, dihydrocodeine, amitryptyline (for my loony episodes), mucodyne, paracetamol, lisinopril, omeprazole + vitamin d. They don't want to give me anything else (apart from creams) to reduce the chance of making the withdrawal worse. It plays on the nervous system and skin, both inside and pipework inside. My mouth is so dry at the mom, like the inside of a camels ...... in a sandstorm! Still, I try to keep my sick sense of humour. Take care all.

    love jane. XXXXXX

  • The joys xx ;-)

  • Aint life grand. Xx

  • Jane,would a short course of steroids help?Not sure what lupus symptoms you are suffering from, and I know all about steroid side effects- been on them for 30 years now and always will be- but they are effective at dampening everything down and as long as you don't get 'left' on them and reduce asap they might really help,and as Sarah and Purpletop say, perhaps a new approach is needed, not just trying to control pain but getting to the root cause.Sending best wishes and hoping you start to feel better soon x

  • The root cause is the pregabalin. I've done the research n found that I have to bear with this, apparently it will fade in time, no-one knows how long. This is on top of the SLE, Marfan and Ehlers-Danlos syndrome. I can't have steroids, mores the pity, cos they won't help with this. Thanks for yr kind thoughts. Love J. XX

You may also like...